| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Need help quick
Need help quick
[ Back to Messages
Posted by Tammy
on January 05, 2000 at 18:47:01:
Hi! I am a RN whose mother is suffering from a rare form of Parkinson's Disease - no trembling, no shuffling gate but a serious slowdown of the entire GI system. She currently take Sinemet and Requip - the medication causes her to have tremendous stomach cramps (she has had a gastric emptying assessment and was found to be fine). We have basically narrowed the problem down to the Requip - does anyone out there have any information on this? She is going downhill quickly and I don't know what to do. Please reply directly to my email as I may not be able to find my way back to this site - Thank you so much! Tammy
All times are GMT -7. The time now is 01:28 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!